# SDR AALA200800744

- Difficulty date: March 29, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N951TW
- Make and model: Doug MD 83
- Aircraft serial: 53470
- Aircraft time: 33,323 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EWR INFLIGHT T1905/29MAR - DURING CLIMB FLIGHT ATTENDANT REPORTED OUTBOARD GALLEY OVEN SMOKING AND OVERHEATING.  RETURNED TO EWR AND LANDED WITHOUT INCIDENT.  FOUND PLASTIC WRAP MELTED ON RACK IN OVEN.  REMOVED OVEN RACK AND COLLARED CIRCUIT BREAKER AND PLACARDED OVEN.  REPLACED OUTBOARD GALLEY OVEN AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
